# SDR DL76L001906

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 21,730 hours, 3,383 cycles
- Engine time: 40,327 hours, 6,101 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: 332T43406
- Part serial: 000
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 5 MINS INTO CLIMBOUT OF ATL, GOT RT ENG BLEED OFF  EICAS MSG AND BLEED OFF LIGHT ON OVHD PANEL.  A/I WAS IN AUTO BUT NOT ACTIVATED.  TURNING RT ENG A/I ON BROUGHT BLEED SYSTEM BACK ON.  NOW RT BLEED ISOLATION VALVE WOULD NOT OPEN.  DIVERTED TO JFK.  FOUND WIRE TO PIN 9 OF HP CONTROLLER CHAFED THROUGH AT GEAR BOX.  REPAIRED WIRE.  ALSO FOUND PRV CONTROLLER PNEUM LINE AT 8TH STAGE CHECK VALVE DAMAGED.  INSTALLED INTERIM LINE, RAN ENG AND OPS OK.
